Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


URGH, Sleep, more sleep
Jan 23, 2003

Hi, My Dr put me on Vired, something called stavudine and lamivudine. Since he put me on this stuff Ive niticed I sleep all the time, and when I stretch my legs burn, almost like I'm working out, this is cinstant. I also think my legs are shringking and I'm getting a gut! I'm 5-8 135 Lbs and have been this way my entire life.. How do I avoid the gut? Is this burning normal? I'm scared of my Dr and hate calling his office other than to make appointments, and when I see him I'm almost afraid to tell him whats going on because I dont think he beleaves me. At one point I stopped taking his meds and seeing him for 4 months. I dont think its the Dr, I think its me. Is that a normal thing too?

Response from Dr. Henry

It is crucial to have a good relationship with your HIV doc--starting and stopping meds on your own without supervision/input is not a good idea. The meds could be contributing to your symptoms (a switch to alternative meds often can help that out). If you don't feel comfortable with your current doc find one that you feel you can reach and be honest with. HIV is too tricky to have the team (doc, patient, meds) not on the same page! KH



Previous
Alternative Liver Detoxifiers other than Milk Thistle
Next
Another side effect?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement